# SDR SWAA063092

- Difficulty date: August 21, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- Aircraft time: 48,728 hours, 48,534 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 6557463
- Condition: Broken
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE FWD GIRT BAR FITTING BROKEN.  REMOVED AND REPLACED EVAC SLIDE FITTING PER SRM.
